Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Itching under breasts. Black spots on hips, abdomen, armpits, neck. On anti histamines, topical creams. No help. Cause?

My condition started with itchiness under my breast. After I scratched the skin thickened and reddened and couple hours later I noted it became a black patch.This condition gradually spread to my groin areas and crease on anterior part of my elbow . Went doctor and said its fungal infection under my breast and groin and then the one on my crease in front of elbow is from cold weather. I was on prednisone for 10 days and a dose of antifungal med. Been taking antihistamines oral and topical, but up to now still suffering. Worse is that it is spread now to my hips, abdomen, sides of my body, armpits, and neck. I m afraid to go back to my doctor coz what if whatevetreatments or advice will not work. I requested for blood work up and asked if it might be related to my history of hyperthyroidism that is controlled now. Itchiness feels like I am wearing wool fabric that is so rough, it spreads, skin thickens and in other areas my skin becomes bumpy and then it leaves dark patches.
Asked On : Fri, 4 Jan 2013
Answers:  1 Views:  254
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
hello jnovilunio
yes this is a fingal infection.
you can use antifungal topical application like clotrimazole plus beclamethasone combination.
take flucanazole 150 mg tablet stat.orally.
use levocetrizine once daily orally.
keep hydrated herself and eat fruits and light food.
avoid spicy and citrus food.
Answered: Sat, 5 Jan 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor